Illinois Journal of Mathematics

Effective actions of {${\rm SU}\sb n$} on complex {$n$}-dimensional manifolds

A. V. Isaev and N. G. Kruzhilin

Full-text: Open access

Abstract

For $n\ge 2$ we classify all connected $n$-dimensional complex manifolds admitting effective actions of the special unitary group $SU_n$ by biholomorphic transformations.

Article information

Source
Illinois J. Math., Volume 48, Number 1 (2004), 37-57.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258136172

Digital Object Identifier
doi:10.1215/ijm/1258136172

Mathematical Reviews number (MathSciNet)
MR2048213

Zentralblatt MATH identifier
1040.32023

Subjects
Primary: 32Q57: Classification theorems
Secondary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10] 32M17: Automorphism groups of Cn and affine manifolds

Citation

Isaev, A. V.; Kruzhilin, N. G. Effective actions of {${\rm SU}\sb n$} on complex {$n$}-dimensional manifolds. Illinois J. Math. 48 (2004), no. 1, 37--57. doi:10.1215/ijm/1258136172. https://projecteuclid.org/euclid.ijm/1258136172


Export citation